# SDR V0XD20170921004

- Difficulty date: September 21, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE JACK FITTING HAS SIGNS OF CORROSION IN SEVERAL LOCATIONS.  REPLACED THEJACK FITTING IAW SRM 51-21-11, 51-25-16, 51-40-11, 51-42-21, AND 51-42-06.
